# SDR ASAA2019070530065

- Difficulty date: July 5, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RIGHT SIDE STRINGER CLIP ON AFT SIDE OF STRINGER S-25R AT FRAME 500D IS CRACKED. GROUNDED - YES. REMOVED DAMAGED CLIP AT FWD CARGO RIGHT SIDE STR 25R AFT FACE OF THE FRAME 500-D IAW SRM 51-40-02. LOCATED, DRILLED, AND INSTALLED NEW CLIP, PART #143A7502U154 AS PER DWG #143A7505, REV A.
